Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 313725, 14 pages
http://dx.doi.org/10.1155/2012/313725
Research Article

Nonoscillatory Solutions of Second-Order Differential Equations without Monotonicity Assumptions

Department of Mathematics and Computer Science, University of Central Missouri, Warrensburg, MO 64093, USA

Received 25 March 2012; Accepted 7 June 2012

Academic Editor: Chong Lin

Copyright © 2012 Lianwen Wang and Rhonda McKee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lianwen Wang and Rhonda McKee, “Nonoscillatory Solutions of Second-Order Differential Equations without Monotonicity Assumptions,” Journal of Applied Mathematics, vol. 2012, Article ID 313725, 14 pages, 2012. https://doi.org/10.1155/2012/313725.